PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 78 | 1 | 97-104
Tytuł artykułu

On the formal inverse of polynomial endomorphisms

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Rocznik
Tom
78
Numer
1
Strony
97-104
Opis fizyczny
Daty
wydano
1998
otrzymano
1998-01-30
Twórcy
  • Faculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
Bibliografia
  • [1] H. Bass, E. H. Connell and D. Wright, The Jacobian conjecture: Reduction of degree and formal expansion of the inverse, Bull. Amer. Math. Soc. (N.S.) 7 (1982), 287-330.
  • [2] L. M. Drużkowski and K. Rusek, The formal inverse and the Jacobian conjecture, Ann. Polon. Math. 46 (1985), 85-90.
  • [3] G. Gorni and G. Zampieri, Yagzhev polynomial mappings: on the structure of the Taylor expansion of their local inverse, Ann. Polon. Math. 64 (1996), 285-290.
  • [4] P. Ossowski, A counterexample to a conjecture of Bass, Connell and Wright, Colloq. Math. 77 (1998), 315-320.
  • [5] V. L. Popov and E. B. Vinberg, Invariant theory, in: Algebraic Geometry IV, Encyclopaedia Math. Sci. 55, Springer, 1994, 123-278.
  • [6] C. E. Praeger and P. Schultz, On the automorphisms of rooted trees with height distributions, in: Combinatorial Mathematics X (Adelaide, 1982), Lecture Notes in Math. 1036, Springer, 1983, 319-334.
  • [7] R. P. Stanley, Enumerative Combinatorics, Vol. 1, Cambridge Stud. Adv. Math. 49, Cambridge Univ. Press, 1997.
  • [8] D. Wright, Formal inverse expansion and the Jacobian conjecture, J. Pure Appl. Algebra 48 (1987), 199-219.
  • [9] A. V. Yagzhev, On Keller's problem, Sibirsk. Mat. Zh. 21 (1980), no. 5, 141-150 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv78z1p97bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.